# SDR AALA2000264

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1511
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENER HEAD PULLING THROUGH STRINGER NR 7, RIGHT SIDE 2 INCH FORWARD OF FORWARD SLIDER TRACK.  REPAIRED STRINGER NR 7, RIGHT SIDE PER ESO 11697 DATED 2/7/00.  (M)
